Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 105930, 11 pages
http://dx.doi.org/10.1155/2013/105930
Research Article

On Set-Valued Complementarity Problems

1Department of Mathematics, School of Science, Shandong University of Technology, Zibo 255049, China
2Department of Mathematics, National Taiwan Normal University, Taipei 11677, Taiwan
3Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea

Received 18 September 2012; Accepted 14 December 2012

Academic Editor: Mohamed Tawhid

Copyright © 2013 Jinchuan Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Facchinei and J. S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, Volume I and II, Springer, New York, NY, USA, 2003.
  2. J. S. Pang and M. Fukushima, “Quasi-variational inequalities, generalized Nash equilibria, and multi-leader-follower games,” Computational Management Science, vol. 2, no. 1, pp. 21–56, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. M. S. Gowda, “On the extended linear complementarity problem,” Mathematical Programming B, vol. 72, no. 1, pp. 33–50, 1996. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. O. L. Mangasarian and J. S. Pang, “The extended linear complementarity problem,” SIAM Journal on Matrix Analysis and Application, vol. 16, pp. 359–368, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. S. Pang, “The implicit complementarity problem,” in Nonlinear Programming, O. L. Mangasarian, R. R. Meyer, and S. M. Robinson, Eds., Academic Press, New York, NY, USA, 4 edition, 1981. View at Google Scholar · View at Zentralblatt MATH
  6. M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. M. A. Noor, “Extended general variational inequalities,” Applied Mathematics Letters, vol. 22, no. 2, pp. 182–185, 2009. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. E. Polak, Optimization: Algorithms and Consistent Approximation, Springer, New York, NY, USA, 1997.
  9. R. T. Rockafellar, R. J. Wets, and R. J., Variational Analysis, Springer, New York, NY, USA, 1998.
  10. R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, NJ, USA, 1970.
  11. J. P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhauser, Boston, Mass, USA, 1990. View at Zentralblatt MATH
  12. R. Cottle, J. S. Pang, and R. Stone, The Linear Complementarity Problem, Academic Press, New York, NY, USA, 1992.
  13. M. Fiedler and V. Pták, “Some generalizations of positive definiteness and monotonicity,” Numerische Mathematik, vol. 9, no. 2, pp. 163–172, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. X. Chen and M. Fukushima, “Expected residual minimization method for stochastic linear complementarity problems,” Mathematics of Operations Research, vol. 30, no. 4, pp. 1022–1038, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. X. Chen, C. Zhang, and M. Fukushima, “Robust solution of monotone stochastic linear complementarity problems,” Mathematical Programming, vol. 117, no. 1-2, pp. 51–80, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. H. Fang, X. Chen, and M. Fukushima, “Stochastic R0 matrix linear complementarity problems,” SIAM Journal on Optimization, vol. 18, no. 2, pp. 482–506, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. C. Zhang and X. Chen, “Smoothing projected gradient method and its application to stochastic linear complementarity problems,” SIAM Journal on Optimization, vol. 20, no. 2, pp. 627–649, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. J. C. Zhou, N. H. Xiu, and J. S. Chen, “Solution properties and error bounds for semi-infinite complementarity problems,” Journal of Industrial and Management Optimization, vol. 9, pp. 99–115, 2013. View at Google Scholar
  19. A. Galantai, “Properties and construction of NCP functions,” Computational Optimization and Applications, vol. 52, pp. 805–824, 2012. View at Publisher · View at Google Scholar
  20. J. S. Pang, “Error bounds in mathematical programming,” Mathematical Programming B, vol. 79, no. 1–3, pp. 299–332, 1997. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. X. Chen and S. Xiang, “Computation of error bounds for P-matrix linear complementarity problems,” Mathematical Programming, vol. 106, no. 3, pp. 513–525, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. S. A. Gabriel and J. J. More, “Smoothing of mixed complementarity problems,” in Complementarityand Variational Problems, M. C. Ferris and J. S. Pang, Eds., SIAM Publications, Philadelphia, Pa, USA, 1997. View at Google Scholar · View at Zentralblatt MATH